Schwarz methods of Neumann-Neumann type for three- dimensional elliptic finite element problems

Olof Widlund, Maksymilian Dryja

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)121-155
JournalCommunications on Pure and Applied Mathematics
Volume48
Issue number2
StatePublished - Feb 1995

Cite this

Schwarz methods of Neumann-Neumann type for three- dimensional elliptic finite element problems. / Widlund, Olof; Dryja, Maksymilian.

In: Communications on Pure and Applied Mathematics, Vol. 48, No. 2, 02.1995, p. 121-155.

Research output: Contribution to journalArticle

@article{c38111596ecf44e5957535e2bf90d476,
title = "Schwarz methods of Neumann-Neumann type for three- dimensional elliptic finite element problems",
author = "Olof Widlund and Maksymilian Dryja",
year = "1995",
month = "2",
language = "English (US)",
volume = "48",
pages = "121--155",
journal = "Communications on Pure and Applied Mathematics",
issn = "0010-3640",
publisher = "Wiley-Liss Inc.",
number = "2",

}

TY - JOUR

T1 - Schwarz methods of Neumann-Neumann type for three- dimensional elliptic finite element problems

AU - Widlund, Olof

AU - Dryja, Maksymilian

PY - 1995/2

Y1 - 1995/2

M3 - Article

VL - 48

SP - 121

EP - 155

JO - Communications on Pure and Applied Mathematics

JF - Communications on Pure and Applied Mathematics

SN - 0010-3640

IS - 2

ER -